师资队伍

  1. 教师介绍
  2. 学科带头人
  3. 博士生导师
  4. 学院学术委员会
您的位置: 首页» 师资队伍» 教师介绍

邵志超 教 授

姓名 邵志超      

专业 运筹学与控制论    

系别 应用数学系

职称 教授      

办公电话 64492560      

电子邮件 zcshao@uibe.edu.cn

 

 

教育背景:

1996年9月至2003年7月 河北工业大学应用数学系 理学硕士         

2003年9月至2006年7月 中国科学院数学与系统科学研究院 理学博士

 

工作经历:

2012年10月至今 对外经济贸易大学统计学院                      

2009年4月至2012年10月 对外经济贸易大学信息学院              

2006年9月至2008年12月 南非金山大学University of Witwatersrand 博士后

 

教授课程: 高等数学、数学分析、常微分方程、数学建模辅导、数学竞赛辅导

研究领域: 无穷维系统控制理论及其应用、经济控制论

 

主要研究成果:

1. Z. C. Shao and W. Guo, Boundary stabilization of nonlinear vibrations of a flexible structure on a Riemannian manifold, Journal of Dynamical and Control Systems, 19 (2013), No. 2, 287-299. 

2. C. H. Jia and Z. C. Shao, State derivative-free variable structure model reference adaptive control of linear parabolic systems, Journal of Systems Science and Complexity,26 (2013), No.6, 957-967. 

3. W. Guo and Z. C. Shao, Strong Stabilization of an Unstable Wave Equation by Boundary Feedback with Only Displacement Observation, IEEE Transactions on Automatic Control, 57 (2012), 2367-2372. 

4. B. Z. Guo and Z. C. Shao, Well-posedness and regularity for non-uniform Schrodinger and Euler-Bernoulli equations with boundary control and observation, Quarterly of Applied Mathematics, 70 (2012), 111-132. 

5. W. Guo, B. Z. Guo and Z. C. Shao, Parameter estimation and stabilization for a wave equation with boundary output harmonic disturbance and non-collocated control, International Journal of Robust and Nonlinear Control, 21 (2011), 1297-1321.                                  

 6. B. Z. Guo and Z. C. Shao, On exponential stability of a semilinear wave equation with variable coefficients under the nonlinear boundary feedback, Nonlinear Analysis, 71 (2009) 5961-5978. 

7. B. Z. Guo and Z. C. Shao, Stabilization of an abstract second order system with application to wave equations under non-collocated control and observations, Systems and Control Letters, 58 (2009), 334-341.  

8. B. Z. Guo and Z. C. Shao, On well-posedness, regularity and exact controllability for problems of transmission of plate equation with variable coefficients, Quarterly of Applied Mathematics, 65 (2007), no 4, 705-736. 

9. B. Z. Guo and Z. C. Shao, Regularity of an Euler-Bernoulli equation with Neumann control and collocated observation, Journal of Dynamical and Control Systems, 12 (2006), no 3, 405-418. 

10.B. Z. Guo and Z. C. Shao, Regularity of a Schrödinger equation with Dirichlet control and colocated observation, Systems and Control Letters, 54 (2005), 1135-1142.  


版权所有:对外经济贸易大学
地址:北京朝阳区惠新东街10号,对外经济贸易大学诚信楼7层(邮编:100029)
电话:+86-10-64492001,传真:+86-10-64493860